# SDR SWAA2015073142386

- Difficulty date: June 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 57,406 hours, 33,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 FLIGHT DECK WINDOW FRAME CRACKED AT THE SECOND LOWER FASTENER HOLE FROM THE BOTTOM.  REPAIRED FRAME IAW EA.
